# SDR DALA2025041302840

- Difficulty date: April 8, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0902699) RH LOWER FUSE 114AR DOOR CUTOUT FWD EDGE CRACKED AND BENT. ACCOMPLISHED REPAIR AT EXTERNAL POWER RECEPTICAL DOOR IAW B737 SRM 53-10-15-2R REPAIR 5.
